Alert archive / Rhode Island / Flood Watches in 2018

Flood Watch 7, NWS Boston/Norton, MA

November 12, 20184 counties in Rhode Island; Bristol County, Plymouth County, Massachusetts

NWS Boston/Norton, MA issued this flood watch at Nov 12, 2018, 10:23 PM EST for 4 counties in Rhode Island; Bristol County, Plymouth County, Massachusetts. It took effect at Nov 13, 2018, 4:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2018, 10:23 PM EST (03:23 UTC)
In effect from
Nov 13, 2018, 4:00 AM EST
Expired
Nov 13, 2018, 12:18 PM EST
In force
8 hr
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Bristol County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 3.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2018-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2018-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WGUS61 KBOX 130323
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Boston/Norton MA
1023 PM EST Mon Nov 12 2018

MAZ020-021-RIZ003>007-131130-
/O.NEW.KBOX.FA.A.0007.181113T0900Z-181113T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Bristol MA-Southern Plymouth MA-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, 
Bristol, Narragansett, Westerly, and Newport
1023 PM EST Mon Nov 12 2018

...FLOOD WATCH IN EFFECT FROM 4 AM EST TUESDAY THROUGH TUESDAY
AFTERNOON...

The National Weather Service in Boston/Norton has issued a

* Flood Watch for portions of southeastern Massachusetts and 
  Rhode Island, including the following areas, in southeastern 
  Massachusetts, Southern Bristol and Southern Plymouth. In 
  Rhode Island, Bristol, Kent, Newport, and Washington. 

* From 4 AM EST Tuesday through 1 PM Tuesday afternoon

* Rain is moving up the coast, associated with a developing
  coastal storm. Rain will be heavy at times Tuesday morning,
  especially over Southern Rhode Islands and parts of Southeast
  Massachusetts. 

* One to one and one-half inches of rain is forecast for parts of
  Rhode Island and Southeast Massachusetts. Isolated higher
  amounts around two inches is possible.

* This rain will bring the potential for urban and poor drainage
  flooding. Any leaf-clogged storm drains will increase this
  potential. The rain may also bring some area rivers and streams
  into flood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
2 follow-up statements
529 
WGUS61 KBOX 130904
FFABOX

Flood Watch
National Weather Service Boston/Norton MA
404 AM EST Tue Nov 13 2018


MAZ020-021-RIZ003>007-131715-
/O.CON.KBOX.FA.A.0007.000000T0000Z-181113T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Bristol MA-Southern Plymouth MA-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, 
Bristol, Narragansett, Westerly, and Newport
404 AM EST Tue Nov 13 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

The Flood Watch continues for

* Portions of southeastern Massachusetts and Rhode Island, 
  including the following areas, in southeastern Massachusetts, 
  Southern Bristol and Southern Plymouth. In Rhode Island, 
  Bristol, Kent, Newport, and Washington. 

* Until 1 PM EST this afternoon

* Rain over Southern Rhode Island and Southeast Massachusetts will
  become heavy at times this morning. Low pressure moving up the
  coast will pass over Cape Cod early this afternoon. Rain will
  end after this low pressure passes. 
 
* One to one and one-half inches of rain is forecast for parts 
  of Rhode Island and Southeast Massachusetts. Isolated higher 
  amounts around two inches is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
268 
WGUS61 KBOX 131718
FFABOX

Flood Watch
National Weather Service Boston/Norton MA
Issued by National Weather Service New York NY
1218 PM EST Tue Nov 13 2018

MAZ020-021-RIZ003>007-131830-
/O.CAN.KBOX.FA.A.0007.000000T0000Z-181113T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Bristol MA-Southern Plymouth MA-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, 
Bristol, Narragansett, Westerly, and Newport
1218 PM EST Tue Nov 13 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of southeastern Massachusetts and
Rhode Island has been cancelled. Rain was tapering off and will be
moving out of the area this afternoon. Additional flooding is no
longer expected at the flood watch was cancelled.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flood watch went out at Nov 12, 9:59 PM EST, 24 minutes earlier.

Area forecast discussion, Nov 12, 9:59 PM EST, 24 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
959 PM EST Mon Nov 12 2018

.SYNOPSIS...
Potent low pressure tracks up the eastern Seaboard later tonight and
across southeast MA Tue afternoon resulting in a windswept soaking
rain, with potentially damaging winds over Cape Cod and the Islands.
Blustery and colder conditions return Tuesday night into Wednesday
with diminishing Thursday but remaining cold. Another storm will
impact the region late Thursday into Friday, which may be
accompanied by some wintry weather at the start. Colder and drier
weather follows next weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Some cloud bases below 4500 feet are moving up along the South
Coast of Southern New England. Observations show some light pcpn
moving up across Srn New Jersey and metro Philly while more
significant pcpn is back through Maryland. Extrapolation brings
the light pcpn to SW Connecticut around midnight and across our
region between midnight and 4 AM. We've made a small adjustment
in timing the onset of pcpn slower by an hour or so, but still
expect pcpn by later tonight.

Observed temps in the 30s and lower 40s, with dew points in the
upper 20s and 30s. Temps may fall a little more overnight as the
oncoming precip generates evaporative cooling. This cooling may
allow a few hours of wet snow in NW Mass, especially in the hill
country where a coating to 2 inches remains possible before the
precip changes to rain.

Continue to expect temperatures will rise toward morning in
response to increasing southeast winds off the ocean as low
pressure tracks into southern NJ.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
* Highlights...

 - Intensifying coastal low tracks near the I-95 corridor

 - Strong to damaging winds possible Cape Cod & Islands Tue

 - 3-6 hour window of heavy rain approximately 8 am to noon

 - Minor flooding of small rivers & streams possible including
   the Sudbury river at Saxonville and Pawtuxet River at
   Cranston along with minor street & Highway flooding

Strong/Damaging Winds...

Very strong low level southerly jet moves across Cape Cod and the
Islands between 15z-18z accompanying intensifying low tracking thru
I-95 corridor of CT-RI into into Cape Cod Bay. Highest risk of
damaging winds will be in the warm sector. Some uncertainty on the
exact track of the surface low which will dictate areal extent of
warm sector. Highest confidence for damaging winds is across
Nantucket with the threat diminishing northward. Thus will convert
High Wind Watch to a High Wind Warning for Nantucket and go with a
High Wind Watch for Cape Cod and Marthas Vineyard. Model soundings
in the low levels become neutral here with 60 kt of wind below a 1
kft at Nantucket. So even if higher winds aloft don't transfer to the
surface, sustained winds may reach warning criteria of 35 kt/40 mph.
Some increased forecast certainty regarding strong winds comes from
12z models trending upward with intensity of low level jet along
with a very impressive rise/fall pres couplet with 17mb pres fall
from 12z-18z centered over Cape Cod and the Islands. This will
enhance the isallobaric wind component and increase the threat for
damaging winds. Elsewhere winds will be considerable less given the
cooler/stable surface temperatures on the NW side of the low track.

Heavy Rain/Flood Risk...

Rain will be across the entire region at daybreak with rain
intensity increasing 7 am to 10 am from west to east across the area
as 90 kt low level southerly jet acts on PWATs surging upward to 1.5
inches. Thus heavy rain will impact the morning commute but the
heaviest rain may wait until the tail end of the morning rush, say 9
am to noon-ish. Good model agreement now on qpf with a widespread
0.75-1.5 inches with heaviest totals across CT-RI and southeast MA,
with low prob of isolated 2 inch amounts along the south coast. The
progressive nature of this system will limit the flood threat.

We have decided to put up a Flood Watch along Southern RI and SE
Mass...Washington-Kent-Bristol-Newport-Srn Bristol MA-Srn
Plymouth MA. This is the area of highest expected amounts, about
1.5 inches with isolated 2 inch amounts possible.

As for rivers and streams, the Sudbury river at Saxonville and the
Pawtuxet River at Cranston may experience minor flooding. However
both of these sites may remain below flood stage. Thus given the low
probability here of flooding will hold off on any river flood
watches.

The low quickly exits the eastern MA coast after 18z so expecting a
drying trend during the afternoon along with gusty west winds and
cooler temps.

Tuesday night...

Blustery and turning much colder with 850 temps crashing from +2C at
00z to -13C by 12z Wed! Gusty NW winds up to 40-45 mph will make it
feel even colder with air temps falling into the 20s but wind chills
in the teens!

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...

* Windy and cold Wed, then coldest air of the season Wed night
* Another storm late Thu into Fri with rain/snow/ice possible
* Mainly dry and colder next weekend into early next week

Wednesday into Wednesday night...

Windy and cold day Wed with strong W/NW flow. Soundings show a deep
and well mixed boundary layer which supports gusts to 40-50 mph,
especially across central and NE MA, with 30-40 mph gusts elsewhere.
Wind advisories will likely be needed for a portion of SNE.
Strongest wind gusts through early afternoon then slowly
diminishing.  Expect lots of sunshine Wed, although lake effect
moisture may result in clouds spilling into northern CT and SW MA.
850 mb temps down to -12 to -14C Wed so highs will only reach
mid/upper 30s with lower 30s higher terrain. Wind chills in the 20s
with upper teens higher terrain.

Coldest night of the season by far Wed night as strong high pres
builds into New Eng with clear skies and diminishing winds and very
dry airmass in place. Excellent radiational cooling will result in
lows dropping into the teens for much of the region, a little milder
in Boston and outer Cape/Islands. Some single numbers possible in
the CT valley in northern MA.

Thursday into Friday...

Dry weather and sunshine to start the day with high pres in control.
But clouds will overspread region during the day as the high moves
offshore. Model guidance indicating a rather potent southern stream
closed low lifting NE into New Eng Fri. While system is de-
amplifying and opening up, it still moves through as a robust
negative tilt trough, ensuring a period of heavy precip and strong
winds. Timing brings onset of precip north across the region Thu
afternoon/evening with precip persisting through Thu night and into
Friday as the potent negative tilt trough moves across the region.

Strong high pres north of the region will provide enough cold air at
the start for some snow/mixed precip, especially interior. How long
snow/ice/mixed precip hangs on in the interior and specific
accumulations will depend on the low track and details of thermal
profile. However, some snow and/or ice accum is likely in the
interior. Looking at mostly rain by Friday.

Saturday into Monday...

Turning colder, especially Sun into Mon as departing shortwave
brings reinforcing shot of colder air. Expect temps well below
normal Sun/Mon. Saturday will be transition day with temps close to
seasonable. Mainly dry during this period, although some rain/snow
showers possible with shortwave passage Sat night.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday Night/...

Overnight...Rain overspreads the area from southwest to
northeast 06z to 09z. Some wet snow may mix with the rain in the
Berkshire East Slopes before changing to rain toward morning.
VFR conditions through 06z, then trending lower to MVFR after
06z. Areas of IFR in the Berkshire East Slopes and Worcester
Hills. High confidence.

Tuesday...MVFR to start but then lowering to IFR in periods of
heavy rain beginning around 13z thru 17z from west to east. Then
rapidly improving after 17z from west to east with rain exiting
and improving to MVFR then VFR. LLWS 12z-17z southeast MA
including Cape Cod and the Islands with 90 kt low level
southerly jet. Sharp wind shift 16z-19z to the NW 20-30G40 kt.
High confidence on overall theme but lower confidence on
specific timing.

Tuesday night...strong NW winds 25-35G45 kt. VFR and dry
weather.

KBOS Terminal...
Strong surface wind and LLWS south of Boston over Cape Cod and
Islands. Heaviest rain 14z-17z then sharp wind shift to the NW.

KBDL Terminal...
Potential LLWS with SSE low level jet 09z-12z Tue. Heaviest rain
12z-15z.

Outlook /Wednesday through Saturday/...

Wednesday: VFR. Strong winds with gusts to 40 kt.

Wednesday Night: VFR. Windy with local gusts to 30 kt.

Thursday: Mainly VFR, with local IFR possible late with chance
PL, chance SN, chance RA.

Thursday Night: Mainly MVFR, with areas IFR possible. Windy
with gusts to 35 kt. PL likely, RA likely, FZRA likely, SN
likely.

Friday: Mainly MVFR, with local IFR possible. Strong winds with
local gusts to 40 kt. RA likely, FZRA likely.

Friday Night: Mainly VFR, with local IFR possible. Windy with
areas gusts to 30 kt. Slight chance RA, slight chance SHSN.

Saturday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday Night/...High confidence.

Tonight...

Light south to southeast winds through midnight. Winds then
trend higher overnight with potential for SE Gales toward
morning along with rain and fog and lowering vsby.

Tuesday...

SE gales with a few strong winds gusts near 50 kt possible
across the waters of Cape Cod and the Islands between 10 am and
1 pm, as intensifying low pres tracks near the I-95 corridor of
CT-RI into Cape Cod Bay. Rain and fog reduce vsby but improving
in the afternoon with a wind shift to the west.

Tuesday night...

West gales likely along with improving vsby.

Outlook /Wednesday through Saturday/...

Wednesday: Moderate risk for gale force winds with gusts up to
45 kt. Rough seas up to 14 ft.

Wednesday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain. Local visibility 1 to 3 nm.

Thursday Night: Low risk for gale force winds with gusts up to
40 kt. Areas of rough seas. Rain likely.

Friday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 13 ft. Rain likely.

Friday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 12 ft.

Saturday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Flood Watch from 4 AM EST Tuesday through Tuesday afternoon
     for MAZ020-021.
     High Wind Watch from Tuesday morning through Tuesday afternoon
     for MAZ022-023.
     High Wind Warning from 10 AM to 2 PM EST Tuesday for MAZ024.
RI...Flood Watch from 4 AM EST Tuesday through Tuesday afternoon
     for RIZ003>007.
MARINE...Gale Warning from 7 AM Tuesday to 6 AM EST Wednesday for
     ANZ231>235-237-250-251-254>256.
     Gale Warning from 1 AM to 6 AM EST Wednesday for ANZ230.
     Small Craft Advisory from 4 AM Tuesday to 6 AM EST Wednesday
     for ANZ236.

&&

SYNOPSIS...WTB/KJC/Nocera
NEAR TERM...WTB/KJC/Nocera
SHORT TERM...Nocera
LONG TERM...KJC
AVIATION...WTB/KJC/Nocera
MARINE...WTB/KJC/Nocera
Hazardous weather outlook, Nov 12, 5:12 PM EST, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
512 PM EST Mon Nov 12 2018

CTZ002>004-MAZ002>021-026-RIZ001>008-132215-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
512 PM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A period of heavy rainfall late tonight into Tuesday morning may
result in minor street flooding in urban and poor drainage areas, and
minor river flooding.

Wind advisories may be needed for portions of the region on Wednesday
for strong westerly wind gusts.

Another storm may impact the region late Thursday into Friday with
rain, snow and ice. Some snow and ice accumulation is possible in the
interior.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ022-023-132215-
Barnstable MA-Dukes MA-
512 PM EST Mon Nov 12 2018

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ024-132215-
Nantucket MA-
512 PM EST Mon Nov 12 2018

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 2 PM EST TUESDAY...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-250-251-254>256-132215-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
512 PM EST Mon Nov 12 2018

...GALE WARNING IN EFFECT FROM 7 AM TUESDAY TO 6 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ236-132215-
Narragansett Bay-
512 PM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for Rhode Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-132215-
Boston Harbor-
512 PM EST Mon Nov 12 2018

...GALE WARNING IN EFFECT FROM 1 AM TO 6 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 4:59 AM ESTRiver Flood WarningBOXKent, Providence6 days
Nov 13, 5:27 PM ESTRiver Flood WarningBOXWashington27 hr
Nov 13, 4:06 AM ESTWind AdvisoryBOXBarnstable, Dukes, Nantucket11 hr
Nov 13, 4:59 AM ESTRiver Flood WarningBOXMiddlesex62 hr

Nearby

Flood Watches in Rhode Island, 2018Flood Watches in Massachusetts, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.